MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number HOL200SBTHE
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint fiber received was reviewed and it was confirmed fiber burn was apparent in the returned unit, noted at the proximal end of the fiber near the connector.The state of the fiber was consistent with comments received by the complainant.It can be confirmed holmium laser fibers are subject to 100% inspection for both visual and power testing performance defects prior to release for distribution.No manufacturing defects or contributing factors were identified upon review of the returned fiber for this complaint.No root cause for the burning of the fibers was identified however it is acknowledged the the cause is likely related to the laser device.
 
Event or Problem Description
A notification was received regarding a holmium fiber unit which was reported to have burned during use.No patient harm or impact was reported.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
MDR Report Key11579017
Report Number1037955-2021-00013
Device Sequence Number3460407
Product Code GEX
UDI-Device Identifier00810116020720
UDI-Public01008101160207201725060810F2020S
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2025
Device Model NumberHOL200SBTHE
Device Lot NumberF2020S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1